Alert archive / Utah / High Wind Watches in 2016
High Wind Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Apr 29, 2016, 3:45 PM MDT. It took effect at May 1, 2016, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 3:45 PM MDT (21:45 UTC)
- In effect from
- May 1, 2016, 12:00 AM MDT
- Expired
- Apr 30, 2016, 2:40 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
248 WWUS75 KSLC 292145 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 345 PM MDT FRI APR 29 2016 ...DOWNSLOPE HIGH WIND EVENT POSSIBLE FOR THE NORTHERN WASATCH FRONT AND CACHE VALLEY LATE SATURDAY NIGHT THROUGH SUNDAY... .SURFACE HIGH PRESSURE ACROSS WYOMING COMBINED WITH INCREASINGLY STRONG EASTERLY WINDS ALOFT WILL CREATE CONDITIONS FAVORABLE FOR A DOWNSLOPE HIGH WIND EVENT ACROSS PORTIONS OF NORTHERN UTAH LATE SATURDAY NIGHT THROUGH SUNDAY. THE STRONGEST WINDS WILL DEVELOP LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...WITH AREAS ALONG THE WASATCH FRONT MAINLY NORTH OF SALT LAKE CITY THE MOST PRONE TO STRONG WIND GUSTS. AREAS OF THE CACHE VALLEY WILL ALSO BE IN A FAVORABLE POSITION TO RECEIVE STRONG WIND GUSTS. WIND GUSTS WILL REMAIN ELEVATED SUNDAY AFTERNOON AND EVENING...THOUGH PEAK GUSTS WILL BE TRENDING DOWNWARD DURING THAT PERIOD. UTZ001-002-300545- /O.NEW.KSLC.HW.A.0003.160501T0600Z-160502T0000Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL 345 PM MDT FRI APR 29 2016 ...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * AFFECTED AREA...THE CACHE VALLEY AND THE NORTHERN WASATCH FRONT. * WINDS...ALONG THE NORTHERN WASATCH FRONT SUSTAINED WINDS BETWEEN 15 AND 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 60 MPH. LOCALIZED GUSTS IN EXCESS OF 70 MPH POSSIBLE. IN THE CACHE VALLEY SUSTAINED WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS NEAR 60 MPH. * TIMING...WINDS WILL INCREASE BEGINNING SATURDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. THE PEAK WIND GUSTS WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON...THOUGH REMAIN ELEVATED INTO SUNDAY EVENING. * IMPACTS...UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
079 WWUS75 KSLC 300254 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 854 PM MDT FRI APR 29 2016 UTZ001-002-301200- /O.CON.KSLC.HW.A.0003.160501T0600Z-160502T0000Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL 854 PM MDT FRI APR 29 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR A POTENTIALLY DAMAGING WINDSTORM... * AFFECTED AREA...THE CACHE VALLEY AND THE NORTHERN WASATCH FRONT. * WINDS...SUSTAINED WINDS BETWEEN 30 AND 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. LOCALIZED GUSTS IN EXCESS OF 75 MPH POSSIBLE ESPECIALLY DAVIS AND WEBER COUNTIES. BREEZY CONDITIONS ARE ALSO POSSIBLE FURTHER SOUTH INCLUDING THE SALT LAKE AND UTAH VALLEYS. * TIMING...WINDS WILL INCREASE BEGINNING SATURDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. THE PEAK WIND GUSTS WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON...THOUGH WILL LIKELY INCREASE AGAIN SUNDAY EVENING. * IMPACTS...INCLUDE PREPARING FOR THIS STORM IN YOUR SATURDAY PLANS. UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS INCLUDING THE LEGACY PARKWAY AND INTERSTATE 15. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
963 WWUS75 KSLC 301053 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 453 AM MDT SAT APR 30 2016 ...DOWNSLOPE HIGH WIND EVENT POSSIBLE FOR THE NORTHERN WASATCH FRONT AND CACHE VALLEY LATE SATURDAY NIGHT THROUGH SUNDAY... UTZ001-002-302200- /O.CON.KSLC.HW.A.0003.160501T0600Z-160502T0000Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL 453 AM MDT SAT APR 30 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... * AFFECTED AREA...THE CACHE VALLEY AND THE NORTHERN WASATCH FRONT. * WINDS...SUSTAINED WINDS BETWEEN 30 AND 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. LOCALIZED GUSTS IN EXCESS OF 75 MPH POSSIBLE ESPECIALLY DAVIS AND WEBER COUNTIES. BREEZY CONDITIONS ARE ALSO POSSIBLE FURTHER SOUTH INCLUDING THE SALT LAKE AND UTAH VALLEYS. * TIMING...WINDS WILL INCREASE BEGINNING THIS EVENING. THE STRONGEST WIND GUSTS WILL OCCUR LATE TONIGHT THROUGH SUNDAY MORNING. THE PEAK WIND GUSTS WILL BEGIN TO TAPER OFF SUNDAY AFTERNOON...THOUGH WILL LIKELY INCREASE AGAIN SUNDAY EVENING. * IMPACTS...UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS. PORTIONS OF THE LEGACY PARKWAY...INTERSTATE 15 AND HIGHWAY 89 THROUGH NORTHERN UTAH WILL BE IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
524 WWUS75 KSLC 302040 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 240 PM MDT SAT APR 30 2016 ...DOWNSLOPE HIGH WIND EVENT POSSIBLE FOR THE NORTHERN WASATCH FRONT AND CACHE VALLEY LATE SATURDAY NIGHT THROUGH SUNDAY... UTZ002-010600- /O.UPG.KSLC.HW.A.0003.160501T0600Z-160502T0000Z/ /O.NEW.KSLC.HW.W.0004.160501T0300Z-160501T2100Z/ NORTHERN WASATCH FRONT- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL 240 PM MDT SAT APR 30 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE NORTHERN WASATCH FRONT. * WINDS...SUSTAINED EAST WINDS BETWEEN 30 AND 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. LOCALIZED GUSTS IN EXCESS OF 75 MPH POSSIBLE IN THE FARMINGTON AND CENTERVILLE AREAS. * TIMING...WINDS WILL INCREASE THIS EVENING...WITH THE STRONGEST GUSTS OCCURRING LATE TONIGHT THROUGH MID MORNING SUNDAY BEFORE DIMINISHING SUNDAY AFTERNOON. THERE MAY BE A SECONDARY INCREASE IN GUSTS SUNDAY EVENING...BUT SPEEDS ARE NOT EXPECTED TO BE AS STRONG. * IMPACTS...UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS...INCLUDING TRAMPOLINES AND LAWN FURNITURE. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS. PORTIONS OF THE LEGACY PARKWAY...INTERSTATE 15 AND HIGHWAY 89 THROUGH NORTHERN UTAH WILL BE IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ001-010600- /O.UPG.KSLC.HW.A.0003.160501T0600Z-160502T0000Z/ /O.NEW.KSLC.WI.Y.0011.160501T0300Z-160501T2100Z/ CACHE VALLEY/UTAH PORTION- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD 240 PM MDT SAT APR 30 2016 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE EASTERN CACHE VALLEY. * WINDS...SUSTAINED EAST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING...WITH THE STRONGEST GUSTS OCCURRING LATE TONIGHT THROUGH MID MORNING SUNDAY BEFORE DIMINISHING SUNDAY AFTERNOON. * IMPACTS...UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS...INCLUDING TRAMPOLINES AND LAWN FURNITURE. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ003-004-010600- /O.NEW.KSLC.WI.Y.0011.160501T0300Z-160501T2100Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI 240 PM MDT SAT APR 30 2016 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM MDT SUNDAY. * AFFECTED AREA...THE EASTERN SALT LAKE VALLEY FROM PARLEYS CANYON NORTHWARD TO THE UNIVERSITY OF UTAH AND THE AVENUES...AND UTAH VALLEY NEAR PROVO CANYON. * WINDS...SUSTAINED EAST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING...WITH THE STRONGEST GUSTS OCCURRING LATE TONIGHT THROUGH MID MORNING SUNDAY BEFORE DIMINISHING SUNDAY AFTERNOON. * IMPACTS...UNSECURED LIGHT WEIGHT ITEMS WILL BE EASILY DISPLACED IN STRONG WIND GUSTS...INCLUDING TRAMPOLINES AND LAWN FURNITURE. SUDDEN STRONG WIND GUSTS WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY IF THESE GUSTS ARE ENCOUNTERED AS CROSS WINDS. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Apr 29, 10:25 AM MDT, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 29, 10:25 AM MDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1025 AM MDT FRI APR 29 2016 .SYNOPSIS...THE LOW PRESSURE SYSTEM OVER COLORADO WILL EXIT EAST INTO THE PLAINS LATE TONIGHT. A SECOND STORM SYSTEM WILL FOLLOW FOR THIS WEEKEND...BRINGING A RETURN OF COOL AND UNSETTLED CONDITIONS TO MAINLY SOUTHERN UTAH THIS WEEKEND. && .DISCUSSION...THE UPPER LOW CURRENTLY CENTERED OVER COLORADO WILL CONTINUE ON A SLOW EAST-NORTHEAST TRACK INTO THE CENTRAL PLAINS STATES THIS WEEKEND. A WEAK VORTICITY LOBE ROTATING SOUTH ON THE WEST SIDE OF THE COLORADO LOW WILL MAINTAIN SOME LIGHT SHOWER ACTIVITY ACROSS MOST AREAS OF UTAH/SOUTHWEST WYOMING THROUGH EARLY THIS EVENING. THE SHORTWAVE CURRENTLY ALONG THE PACIFIC NORTHWEST COAST WILL CONTINUE ON A SOUTH-SOUTHEAST TRAJECTORY AS THE UPSTREAM RIDGE BUILDS OVER THE EASTERN PACIFIC. THIS SHORTWAVE IS STILL EXPECTED TO DEVELOP INTO A CLOSED LOW AS IT MOVES THROUGH SOUTHERN NEVADA LATE TONIGHT/EARLY SATURDAY. FROM THERE THIS FEATURE WILL SETTLE INTO CENTRAL ARIZONA WHERE IT WILL GRADUALLY WEAKEN LATE SUNDAY THROUGH MONDAY. ABUNDANT MOISTURE ALONG WITH A BROAD AREA OF SYNOPTIC-SCALE LIFT NORTH OF THE LOW CENTER WILL BRING AN INCREASING AREA OF VALLEY RAIN/MOUNTAIN SNOW ACROSS SOUTHERN UTAH ON SATURDAY. PRECIP WILL BECOME MORE CONCENTRATED ACROSS SOUTHEAST UTAH LATE IN THE WEEKEND AND THE REMNANT OF THE UPPER LOW DRIFT NORTH TO THE FOUR CORNERS REGION. THE HEADLINE ISSUE THIS WEEKEND WILL BE THE POTENTIAL FOR A DOWNSLOPE HIGH WIND EVENT ALONG THE NORTHERN WASATCH FRONT/CACHE VALLEY SATURDAY NIGHT THROUGH SUNDAY. THE SETUP FOR THIS EVENT WILL BE THE INCREASING DEEP LAYER EASTERLY FLOW ALOFT BETWEEN THE UPPER HIGH CENTERED ACROSS SOUTH-CENTRAL CANADA AND UPPER LOW MOVING FROM COLORADO INTO THE CENTRAL PLAINS STATES LATE TONIGHT. THE RESULTANT 40+ KTS NEAR 700MB COLD ADVECTION EASTERLY FLOW ACROSS SOUTHWEST WYOMING AND NORTHERN NEVADA AND AN 8-10MB NORTHEAST SURFACE PRESSURE GRADIENT BETWEEN CENTRAL WYOMING AND NORTHERN UTAH SUPPORTS A RATHER SUBSTANTIAL DOWNSLOPE HIGH WIND EVENT. WEST TO EAST CROSS SECTIONS THROUGH THE NORTHERN WASATCH RANGE SHOW THETA SURFACE PACKING JUST ABOVE THE TERRAIN WHICH EXTENDS DOWN ALONG THE WEST SLOPES INTO THE WASATCH FRONT. THIS PATTERN WOULD INDICATE A STRONG DOWNSLOPE AND/OR BREAKING WAVE HIGH WIND EVENT FOR THE NORTHERN WASATCH FRONT AND POSSIBLY INTO THE CACHE VALLEY. WILL LIKELY BE ISSUING AN HIGH WIND WATCH IN THE NEXT FORECAST PACKAGE. && .AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN MOSTLY LIGHT AND NORTHERLY THROUGH 02-03Z THIS EVENING. NEARBY SHOWERS EXPECTED THIS AFTERNOON AND EARLY EVENING MAY CREATE VARIABLE WINDS AND LOCALLY BREEZY CONDITIONS. INCREASING EASTERLY GRADIENT WINDS SATURDAY MORNING MAY TURN THE WINDS NORTHERLY EVEN NORTH EASTERLY EARLIER THAN NORMAL SATURDAY. VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...CONGER AVIATION...DEWEY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 29, 6:00 AM MDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 600 AM MDT FRI APR 29 2016 UTZ001>016-019>021-517-518-WYZ021-301300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 600 AM MDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED VALLEY RAIN AND HIGH MOUNTAIN SNOW SHOWERS WILL CONTINUE ACROSS MUCH OF THE OUTLOOK AREA TODAY...WITH MINOR ACCUMULATIONS OF SNOW ABOVE 7500 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT STORM SYSTEM WILL BRING AN INCREASE IN SHOWER ACTIVITY AGAIN TONIGHT THROUGH MONDAY. MUCH OF THE PRECIPITATION WILL FOCUS ACROSS WESTERN UTAH TONIGHT...THEN ACROSS SOUTHERN AND EASTERN UTAH ON SATURDAY AND SUNDAY. STRONG EASTERLY DOWNSLOPE WINDS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY ALONG THE WASATCH FRONT WITH IMPACTS TO THE I-15 CORRIDOR FROM SALT LAKE CITY NORTH THROUGH BRIGHAM CITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
High Wind Watches in Utah, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.